# SDR VNAA0804010

- Difficulty date: April 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 8,387 hours, 8,250 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE PERFORMED AN EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE NR 2 VHF ANTENNA AND SEVERAL RIVETS.  MAINTENANCE REPAIRED ALL DAMAGE IN ACCORDANCE WITH THE STRUCTURAL REPAIR MANUAL.  ACFT WAS RELEASED FOR SERVICE.  (S)
